# SDR GLBA2003144

- Difficulty date: November 1, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 16,680 hours, 20,423 cycles
- System (JASC): 3244 · Tire
- Part: Bearing
- Part number: 13600LA902A3
- Condition: Failed
- Location: Wheel Assy
- Part time: 46 hours
- Component: Wheel Assy
- Component part number: 50060285
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 MLG WHEEL ASSEMBLY BEARING SPUN, REMOVED AND REPLACED WHEELS AND MLG STRUT ASSY.
